Hi dakotagirl - Thanks for your reply. That is a good idea to get copies of my records. I don't know why the allergist wouldn't send me a copy of my test results when I asked. Do clinics generally charge for copies in your experience? It's really my allergist who is frustrating me, not my GI this time. I really like my new GI, for the most part.
Hi princesa - That makes sense...thanks for explaining that to me. If I take it without making dietary changes, will it be pointless? My allergist didn't really mention making any dietary changes while on it. He said to cut down on wheat a bit, but I think he meant to do that forever, not just while on diflucan. Also, good to know you didn't have any side effects from it. I know every drug has possible side effects, but I just get so worried over all of them now that I have UC..I guess I just don't want anything else to go wrong with my physical health. Some of the side effects I read about
for diflucan were nausea (which I already have quite a bit of), D, abdominal pain, dizziness (which I get quite often, too) and vertigo. The vertigo one scared me...some people were saying they had it last for years after taking the drug. Of course, I just read that on some drug side effect forum-type Web site, so who knows if their vertigo was really from something else or what.
Hi kim - It does sound like nystatin would be preferable. When I talked to my pharmacist about
the diflucan, he said the allergy place I'm going to, "likes to prescribe it a lot." So, something in their philosophy must think it helps people with allergies. My GI didn't say anything about
someone going into remission after diflucan...I believe that was princesa's GP. But, yes, that is encouraging to hear. I am going to start taking it next week.
Thanks, guys! Hope you're all having a good weekend.
23 years old
Diagnosed with UC March 2007
Current inflamation in the rectum
Asacol 4 tablets 3x/day
Rowasa (generic) - as needed for flares
Nature's Way Primadophilus Reuteri 1/day; Chewable multivitamin; Metamucil; Viactiv (Calcium and Vit. D) for Osteopenia; flaxseed